CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 68 (2016)
Page  
Contents
  The SL$(2, C)$ Casson Invariant for Knots and the $\hat{A}$-polynomial
Boden, Hans Ulysses; Curtis, Cynthia L
24   Abelian Surfaces with an Automorphism and Quaternionic Multiplication
Bonfanti, Matteo Alfonso; van Geemen, Bert
44   Strongly Summable Ultrafilters, Union Ultrafilters, and the Trivial Sums Property
Fernández Bretón, David J.
67   A Lower Bound on the Euler-Poincaré Characteristic of Certain Surfaces of General Type with a Linear Pencil of Hyperelliptic Curves
Ishida, Hirotaka
88   Pathological Phenomena in Denjoy-Carleman Classes
Jaffe, Ethan Y.
109   Constrained Approximation with Jacobi Weights
Kopotun, Kirill; Leviatan, Dany; Shevchuk, Igor
129   Lower Escape Rate of Symmetric Jump-diffusion Processes
Shiozawa, Yuichi
150   Non-stable $K_1$-functors of Multiloop Groups
Stavrova, Anastasia
179   Metaplectic Tensor Products for Automorphic Representation of $\widetilde{GL}(r)$
Takeda, Shuichiro
241   On Rational Equivalence in Tropical Geometry
Allermann, Lars; Hampe, Simon; Rau, Johannes
258   Equivariant Map Queer Lie Superalgebras
Calixto, Lucas; Moura, Adriano; Savage, Alistair
280   Arithmetic of Degenerating Principal Variations of Hodge Structure: Examples Arising from Mirror Symmetry and Middle Convolution
da Silva, Genival Jr.; Kerr, Matt; Pearlstein, Gregory
309   Categorical Aspects of Quantum Groups: Multipliers and Intrinsic Groups
Daws, Matthew
334   Kernels in the Category of Formal Group Laws
Demchenko, Oleg; Gurevich, Alexander
361   Frobenius Distribution for Quotients of Fermat Curves of Prime Exponent
Fité, Francesc; González, Josep; Lario, Joan Carles
395   Bilinear and Quadratic Forms on Rational Modules of Split Reductive Groups
Garibaldi, Skip; Nakano, Daniel K.
422   Heegner Points on Cartan Non-split Curves
Kohen, Daniel; Pacetti, Ariel
445   Geometric Invariants of Cuspidal Edges
Martins, Luciana de Fátima; Saji, Kentaro
463   The Weak b-principle: Mumford Conjecture
Sadykov, Rustam
481   Number of Right Ideals and a $q$-analogue of Indecomposable Permutations
Bacher, Roland; Reutenauer, Christophe
504   Integrable Systems and Torelli Theorems for the Moduli Spaces of Parabolic Bundles and Parabolic Higgs Bundles
Biswas, Indranil; Gómez, Tomás L.; Logares, Marina
521   Optimization Related to Some Nonlocal Problems of Kirchhoff Type
Emamizadeh, Behrouz; Farjudian, Amin; Zivari-Rezapour, Mohsen
541   Strongly Incompressible Curves
Garcia-Armas, Mario
571   Les $\theta$-régulateurs locaux d'un nombre algébrique : Conjectures $p$-adiques
Gras, Georges
625   Rigidity and Height Bounds for Certain Post-critically Finite Endomorphisms of $\mathbb P^N$
Ingram, Patrick
655   Discrete Curvature and Abelian Groups
Klartag, Bo'az; Kozma, Gady; Ralli, Peter; Tetali, Prasad
675   Monotone Classes of Dendrites
Martínez-de-la-Vega, Veronica; Mouron, Christopher
698   Quantum Families of Invertible Maps and Related Problems
Skalski, Adam; Sołtan, Piotr
721   The Frequency of Elliptic Curve Groups Over Prime Finite Fields
Chandee, Vorrapan; David, Chantal; Koukoulopoulos, Dimitris; Smith, Ethan
762   On a Linear Refinement of the Prékopa-Leindler Inequality
Colesanti, Andrea; Gómez, Eugenia Saorín; Nicolás, Jesus Yepes
784   Toric Degenerations and Laurent Polynomials Related to Givental's Landau-Ginzburg Models
Doran, Charles F.; Harder, Andrew
816   On the Commutators of Singular Integral Operators with Rough Convolution Kernels
Guo, Xiaoli; Hu, Guoen
841   Characterizing the Absolute Continuity of the Convolution of Orbital Measures in a Classical Lie Algebra
Gupta, Sanjiv Kumar; Hare, Kathryn
876   Metric Spaces Admitting Low-distortion Embeddings into All $n$-dimensional Banach Spaces
Ostrovskii, Mikhail; Randrianantoanina, Beata
908   Existence of Hilbert Cusp Forms with Non-vanishing $L$-values
Sugiyama, Shingo; Tsuzuki, Masao
961   $p$-adic Families of Cohomological Modular Forms for Indefinite Quaternion Algebras and the Jacquet-Langlands Correspondence
Greenberg, Matthew; Seveso, Marco
999   Quotients of $A_2 * T_2$
Izumi, Masaki; Morrison, Scott; Penneys, David
1023   Centre-valued Index for Toeplitz Operators with Noncommuting Symbols
Phillips, John; Raeburn, Iain
1067   On Positive Definiteness over Locally Compact Quantum Groups
Runde, Volker; Viselter, Ami
1096   Singular $G$-Monopoles on $S^1\times \Sigma$
Smith, Benjamin H.
1120   Integral Points on Elliptic Curves and Explicit Valuations of Division Polynomials
Stange, Katherine E.
1159   Strong Asymptotics of Hermite-Padé Approximants for Angelesco Systems
Yattselev, Maxim L.
1201   Monodromy Action on Unknotting Tunnels in Fiber Surfaces
Banks, Jessica; Rathbun, Matt
1227   Eigenvarieties for Cuspforms over PEL Type Shimura Varieties with Dense Ordinary locus
Brasca, Riccardo
1257   Sharp Norm Estimates for the Bergman Operator from Weighted Mixed-norm Spaces to Weighted Hardy Spaces
Cascante, Carme; Fàbrega, Joan; Ortega, Joaquín M.
1285   2-row Springer Fibres and Khovanov Diagram Algebras for Type D
Ehrig, Michael; Stroppel, Catharina
1334   On the Neumann Problem for Monge-Ampère Type Equations
Jiang, Feida; Trudinger, Neil S; Xiang, Ni
1362   Optimal Quotients of Jacobians with Toric Reduction and Component Groups
Papikian, Mihran; Rabinoff, Joseph
1382   La Variante infinitésimale de la formule des traces de Jacquet-Rallis pour les groupes unitaires
Zydor, Michał

© Canadian Mathematical Society, 2017 : https://cms.math.ca/